I think it is the IgG
I know everyone is different and everyone can manifest symptoms in almost every way, but I have not heard of rebound headaches being as severe as this (with this much abrupt onset and duration of puking) and out of proportion to what preceded it. I have had rebound headaches after stopping prolonged non-steroidals that are annoying but not migrainous. Jeff’s daughter has migraine and is taking migraine medicine and this may not apply really to Kevie. I have seen people with significant headache and nausea after immunoglobulin since the aseptic meningitis type reaction results in this.
You had mentioned a while ago consideration for Kevie to get some prednisone/steroid with the immunoglobulin to ward off reactions. Is he still and when in the course of the treatment?
It seems like the timing of onset of nausea and headaches with Kevie are pretty much alike at least the last couple of times–happening now after the infusion and before, I think, starting on the fourth day or so. This means that there may be ways to keep trying to modify to get things better because at least the timing has been changed and it sounds in the comments that mostly he has felt better overall. Remind Kevie of this and not to get discouraged. One possibility, if not change in steroid, might be continuation of the tylenol and ibuprofen a bit longer. Even if someone has “rebound” headaches after medicines important for whatever reason, often the best way to help with this is to taper off the medicines more slowly. Look at the patterns and think about if giving the headache medicines longer might help and stopping one then the next day stopping the other or spacing out the doses might not help. It has been my experience with children receiving immunogloblin infusions that the significant headaches have an inflammatory component and that medicines that affect inflammation help the most–such as steroids or the non-steroidals (Aleve, Motrin, etc) and benadryl more than expected. Tylenol has not seemed to help as much for immunoglobulin headaches. Even though you may not think about it, benadryl has some anti-nausea properties and we use it in our cancer kids to help with the nausea of intense chemotherapy. You might try benadryl if there is a lot of puckiness to help both cause and symptoms.
WithHope for cure of these diseases and the possibility of a more normal life despite them in the meantime.